my dog ate a whole bottle of vitamin b complex. will my dog die or just be sick for a couple of days?
You dog will not die, but may become sick to her stomach or have diarrhea for a few days. When did it happen?
Reply to HonestVet's Post: we believe Chase, (dogs name), ate the vitamins in the early am yesterday morning. He did have diarrhea through the day and vomited several times, but seemed ok otherwise. this morning he is lathargic and his ears and face have swelling, and he shakes his head alot like he's itching or something. the pads of his feet may be swelled as well.
The swelling concerns me, sounds like an allergic reaction.
I would give him 1mg per pound of Benadryl - in other words, 25mg for a 25 lb dog, 50mg for 50lb, etc... an adult benadryl tablet is 25mg.
Give now and repeat in 8 hours to see if it helps the swelling. If not, I would go to the vet for further evaluation. If he is acting ok otherwise, this does not sound like an emergency. I hope that helps.
B.S., DVM (vet); over 6 years both clinical and pharmaceutical experience